I've been noticing a lump on my upper left thigh. It started out small and red but grew over time. The red part is about the size of a dime now. But if I feel around the lump is feels like it has expanded underneath the skin. It's very hard. I thought it was an ingrown hair, so today I squeezed it. And small amount of blood came out but no hair. Now it looks darker red/purple.
There can be many causes for an underneath thigh swelling
1. It could be an abscess,cellulitis
2. it could be osteomyeletis
3. It can be haematoma
Do you have any bleeding tendency ?
Is the temperature raised,and do you have fever ?
Did you have any injury or trauma ?(even if not then to go for an x-ray because in most cases the trauma is to trivial)
Are you a diabetic ?
Do you see any kind of veins all over your legs ?
Have you noticed any kind of pus ?(because it could simply indicate ... Read Full Answer
I turned 18 a few months back. I have gone through puberty. All facial hair and pubic hair. I am really ashamed by my penis though. It has not grown at all. It is 3 inches when not errect. Oh and it hurts. What can i do?
The average normal length is between 7-10 cm so do not worry about it . You are probably getting concious about length of your penis,. Length of penis depends upon the genetic status also of an individual.
Do you know that female has feeling sensation for penis for a few cm (around 5-6cm probably) so there is no need to worry.
Feel free to ask more questions. ... Read Full Answer
hello , i am having frequent hair fall and my hair circumference is reducing and getting thin . so i need to consult a physician , prescribing me androanagen tabs. i am suffering from hypothyroism . i am taking 75 mg of thyronorm daily empty stomach. what would you suggest me?
Hair fall can have multiple causes out of which alopecia,patterned baldness,androgenic alopecia, alopecia areata,stress are among common causes.
It seems that you have patterned baldness(seen commonly in males),now you can be prescribed with androanagen tablet once daily along with amexidil spray for about 4-6 months at least (but only after prescription by a dermatologist as it can have serious side effects). I can't prescribe any one without examination,and if you have some dandruff you ... Read Full Answer
I have a very itchy scalp and facing a lot of hair fall problem.. I don't know wat this is.. :( my hair has thinned too much and I am worried I will lose them too.. :( please help me.. I can give u a picture of what I get when I comb my hair..
Since you have had sinus operation then there are more chances of you being allergic,so if you are then try to avoid such drugs and shampoos and we would give ani allergic drugs and some hair nourishing drugs might also be given. ... Read Full Answer